Vol. 44, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
-actions in A-algebras

Pak-Ken Wong

Vol. 44 (1973), No. 2, 775–779
Abstract

Let U be the open unit disk in the complex plane and f a function defined on U. We show that if A is an infinite dimensional dual B-algebra, then f defines a -action in A if and only if f is continuous at zero and f(0) = 0. We also obtain that if A is commutative, then f defines a continuous action in A if and only if f is continuous on U and f(0) = 0.

Mathematical Subject Classification 2000
Primary: 46K15
Milestones
Received: 29 October 1971
Published: 1 February 1973
Authors
Pak-Ken Wong